# SDR ASAA2023072844892

- Difficulty date: July 28, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,934 hours, 12,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BETWEEN FR 20 AND FR 21 AT Y-1292 GROUNDED - YES. REMOVED, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK AIRBUS DWG D53918124 ISSUE B AND A320 SRM 51-42-11/001
